# SDR CA131219012

- Difficulty date: December 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 26,472 hours
- Engine: Ge CF348C5
- System (JASC): 2761 · Drag Control Actuator
- Part: Lock
- Part number: NAS1193E10C
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 26,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, MAINTENANCE PERSONNEL NOTED THAT THE LOCKWIRE ATTACHMENT TABS ON BOTH RT WING GROUND SPOILER ACTUATORS WHICH SECURE THE LENGTH ADJUSTMENT JAM NUT WERE BROKEN OFF.  THE LOCKING DEVICES WERE REPLACED WITH SERVICEABLE PARTS IAW THE AMM.
